# SDR ASAA12511149

- Difficulty date: February 24, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 18,633 hours, 5,671 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Part number: 272A445150
- Condition: Damaged
- Location: Nr 2 Edp
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENG HYD PUMP LEAKING.  CK'D AND FOUND HYD CASE DRAIN UNION ON NR 2 EDP LEAKING AT BASE.  REMOVED AND REPLACED O-RING ON CASE DRAIN UNION REF 29 11 11 AND AMM TASK 70 30 01 910 802 F00.  LEAK CK GOOD ON ENG.
